Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Salt Lake City, UT

August 4, 2010Emery County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 4, 2010, 2:48 PM MDT for Emery County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2010, 2:48 PM MDT (20:48 UTC)
Expired
Aug 4, 2010, 5:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Emery County, UT

The radar

The Grand Junction radar (KGJX), 210 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WGUS55 KSLC 042048
FFWSLC
UTC015-042345-
/O.NEW.KSLC.FF.W.0035.100804T2048Z-100804T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
248 PM MDT WED AUG 4 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN EMERY COUNTY IN UTAH...

* UNTIL 545 PM MDT

* AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING FROM A           
  THUNDERSTORM OVER THE AREA TO THE WEST OF US6 IN EMERY COUNTY. THE 
  AREA IS JUST SOUTH OF THE TOWN OF WELLINGTON. THUNDERSTORM         
  ACTIVITY HAS PRODUCED OVER AN INCH OF RAINFALL SINCE 130 PM.

 
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELMO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3946 11093 3942 11050 3917 11009 3907 11068

$$

MCINERNEY
1 follow-up statement
574 
WGUS75 KSLC 042337
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MDT WED AUG 4 2010

UTC015-042346-
/O.EXP.KSLC.FF.W.0035.000000T0000Z-100804T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMERY UT-
537 PM MDT WED AUG 4 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT FOR NORTHEASTERN
EMERY COUNTY...

THUNDERSTORM ACTIVITY OVER THE AREA TO THE WEST OF US6 AND SOUTH OF 
THE TOWN OF WELLINGTON HAS MOVED OUT OF THE AREA. AS A RESULT...THE 
FLASH FLOOD WARNING FOR THIS AREA ISSUED AT 230 PM WILL BE ALLOWED 
TO EXPIRE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3946 11093 3942 11050 3917 11009 3907 11068

$$

MCINERNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 10:31 AM MDT, 4 hours 17 minutes earlier.

Area forecast discussion, Aug 4, 10:31 AM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1031 AM MDT WED AUG 4 2010

.SYNOPSIS...A MOIST AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA
TODAY...PARTICULARLY ACROSS EASTERN AND SOUTHERN UTAH. DRYING
WILL BE THE TREND ACROSS THE REGION BEGINNING FRIDAY AND
CONTINUING THROUGH EARLY NEXT WEEK AS SOUTHERLY FLOW INCREASES
AHEAD OF A WEST COAST TROUGH.

&&

.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE BEEN ACTIVE ACROSS
THE NORTHERN HALF OF THE CWA THIS MORNING AS A SHORTWAVE MOVES
WEST TO EAST ACROSS THE AREA. THESE CELLS HAVE BEEN MOVING FASTER
THAN MOST STORMS OVER THE PAST WEEK...AS SOUTHWESTERLY FLOW HAS
INCREASED ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE AREA. IN
THE SOUTHEASTERN PARTS OF THE CWA...FLOW WILL REMAIN RELATIVELY
WEAK THROUGH MUCH OF TODAY. COMBINED WITH A MOIST AIRMASS THAT
REFUSES TO DRY OUT...FLASH FLOODING WILL ONCE AGAIN BE A MAJOR
CONCERN IN THE EASTERN HALF OF THE FORECAST AREA.

THE MAIN QUESTION FOR TODAY IS HOW MUCH SUBSIDENCE WILL OCCUR
BEHIND THE SHORTWAVE MOVING ACROSS THE NORTH. SUSPECT THAT WE HAVE
ALREADY SEEN THE BEST COVERAGE FOR TODAY IN PARTS OF NORTHWEST
UTAH...BUT SREF INSTABILITY PARAMETERS INDICATE THAT THE
NORTHEASTERN PART OF THE CWA COULD REMAIN QUITE ACTIVE THROUGH
THIS AFTERNOON. ANY CELLS THAT DO FORM IN THE WESTERN AND
NORTHWESTERN PARTS OF THE FORECAST ARE LIKELY TO BE QUITE
WINDY...WITH DOWNDRAFT CAPE VALUES EXCEEDING 1000 J/KG. NORTHERN
UTAH IS ALSO THE ONLY LOCATION WITH ANY APPRECIABLE SHEAR...WITH
EFFECTIVE SHEAR GENERALLY AROUND 30 KNOTS...BUT CELLS HAVE DONE
QUITE WELL THE LAST FEW DAYS IN THE LOW SHEAR ENVIRONMENT...SO
CERTAINLY CANNOT RULE OUT WELL ORGANIZED STORMS ACROSS ANY PART OF
THE CWA FOR TODAY.

THE CURRENT FORECAST LOOKS GOOD AND NO UPDATES ARE ANTICIPATED FOR
THIS MORNING.

&&

.AVIATION...THERE IS A 30 PERCENT CHANCE OF THUNDERSTORMS
IMPACTING THE TERMINAL THROUGH TODAY...WITH GUSTY ERRATIC WINDS
LIKELY TO ACCOMPANY ANY STORMS. OTHERWISE...SURFACE WINDS ARE
EXPECTED TO REMAIN SOUTHERLY THROUGH TODAY...BUT THERE IS A CHANCE
THAT A LAKE BREEZE COULD SWITCH WINDS TO THE NORTHWEST BETWEEN 21Z
AND 00Z.

&&

.FIRE WEATHER...WETTING RAINS WILL ACCOMPANY THUNDERSTORMS AGAIN
TODAY...ESPECIALLY THOSE EAST OF THE INTERSTATE 15 CORRIDOR. A
DRYING TREND ACROSS THE FAR NORTHWESTERN CORNER OF THE DISTRICT
SHOULD SUPPRESS CONVECTIVE DEVELOPMENT THIS AFTERNOON...BUT AREAL
COVERAGE AS A WHOLE ACROSS THE STATE WILL REMAIN SCATTERED. BIGGER
NEWS FROM THE FIRE WEATHER STANDPOINT REVOLVES AROUND AN ANTICIPATED
PATTERN CHANGE FROM WEST TO EAST THIS WEEKEND THROUGH EARLY NEXT
WEEK. SOUTH WINDS AND SUBSTANTIAL DRYING WILL BRING THE FIRST THREAT
OF RFW CONDITIONS TO THE NORTHWEST DESERT SATURDAY. THESE DRYING AND
BREEZY CONDITIONS WILL LIKELY SPREAD ACROSS ALL WESTERN VALLEYS BY
EARLY NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ009>014-019>021-517-518.

WY...NONE.
&&

SCHOENING/MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 4, 3:45 AM MDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
345 AM MDT WED AUG 4 2010

UTZ001>016-019>021-517-518-WYZ021-051200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
345 AM MDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS HAS RETURNED NORTH ACROSS THE STATE OF UTAH.
THE DEEPEST MOISTURE RESIDES ACROSS EASTERN...CENTRAL AND SOUTHERN
UTAH WHERE FLASH FLOODING IS THE MAIN CONCERN. SLOT CANYONS...SMALL
STREAMS..AND NORMALLY DRY WASHES MAY BE PARTICULARLY HAZARDOUS
LOCATIONS TODAY. LOCALLY HEAVY RAINFALL MAY OCCUR AS FAR NORTH AS
UTAH COUNTY AND THE SALT LAKE METRO AREA...WHICH COULD LEAD TO
URBAN AND SMALL STREAM FLOODING THIS AFTERNOON. OTHER THREATS FROM
THESE STORMS INCLUDE LIGHTNING...WIND GUSTS IN EXCESS OF 50 MPH
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME DRYING IS EXPECTED ACROSS WESTERN UTAH THURSDAY...THOUGH MUCH
OF THE REGION WILL REMAIN MOIST WITH A CONTINUED THREAT OF LOCALLY
HEAVY RAINFALL.

A DRIER AIRMASS IS EXPECTED FRIDAY THROUGH NEXT WEEKEND. THERE IS
AN INCREASING THREAT OF CRITICAL FIRE WEATHER CONDITIONS ESPECIALLY
ACROSS WESTERN UTAH BEGINNING SATURDAY AND BECOMING MORE LIKELY
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 4, 2:04 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
204 PM MDT WED AUG 4 2010

UTZ013-020-518-042045-
SAN RAFAEL SWELL UT-SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
204 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 245
PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BOULDER...OR 15 MILES EAST
OF ESCALANTE...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL GARFIELD COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3808 11109 3786 11096 3773 11138 3790 11148
TIME...MOT...LOC 2004Z 244DEG 11KT 3785 11133

MERRILL
Special weather statement, Aug 4, 2:05 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
205 PM MDT WED AUG 4 2010

UTZ009-011-042030-
WESTERN UINTA BASIN UT-WESTERN UINTA MOUNTAINS UT-
205 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASATCH AND WESTERN
DUCHESNE COUNTIES UNTIL 230 PM MDT...

AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF FRUITLAND...OR 27 MILES
SOUTHEAST OF HEBER CITY...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   HANNA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4061 11081 4045 11059 4022 11093 4033 11110
TIME...MOT...LOC 2003Z 222DEG 21KT 4032 11095

CRK
Special weather statement, Aug 4, 2:09 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
209 PM MDT WED AUG 4 2010

UTZ014-517-042100-
CENTRAL UTAH MOUNTAINS UT-SANPETE/SEVIER VALLEYS UT-
209 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANPETE AND EXTREME
NORTHWESTERN EMERY COUNTIES UNTIL 300 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MANTI...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING. THIS STRONG STORM IS EXPECTED TO TRACK JUST TO THE EAST
OF STATE HIGHWAY 89 BETWEEN GUNNISON AND EPHRAIM.

* LOCATIONS IMPACTED INCLUDE...
   UTAH STATE HIGHWAY 29...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3910 11158 3920 11172 3952 11149 3949 11144
      3944 11146 3944 11137 3936 11124
TIME...MOT...LOC 2008Z 219DEG 12KT 3923 11159

MERRILL
Special weather statement, Aug 4, 2:15 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
215 PM MDT WED AUG 4 2010

UTZ010-013-042100-
SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT-
215 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMERY COUNTY UNTIL
300 PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHEAST OF HUNTINGTON...OR 26 MILES
NORTHWEST OF GREEN RIVER...MOVING EAST AT 20 MPH.

THIS STRONG STORM WILL CROSS HIGHWAY 6 26 MILES NORTHWEST OF GREEN
RIVER. DRIVERS ALONG HIGHWAY 6 SHOULD PREPARE FOR INCLEMENT DRIVING
CONDITIONS!

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 6 26 MILES NORTHWEST OF GREEN RIVER
  RURAL CENTRAL EMERY COUNTY...
  RURAL NORTHEASTERN EMERY COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3943 11022 3911 11013 3908 11062 3922 11071
TIME...MOT...LOC 2014Z 248DEG 16KT 3920 11055

MERRILL
Special weather statement, Aug 4, 2:19 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
219 PM MDT WED AUG 4 2010

UTZ007-WYZ021-042045-
SOUTHWEST WYOMING WY-WASATCH MOUNTAINS I-80 NORTH UT-
219 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN MORGAN...
NORTHWESTERN UINTA AND SOUTHERN RICH COUNTIES UNTIL 245 PM MDT...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF WOODRUFF...OR 16 MILES
NORTHWEST OF EVANSTON...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   WOODRUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4162 11105 4159 11104 4159 11091 4148 11080
      4126 11125 4141 11139
TIME...MOT...LOC 2020Z 233DEG 23KT 4139 11122

CRK
Special weather statement, Aug 4, 2:29 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
229 PM MDT WED AUG 4 2010

UTZ010-012-013-042115-
CASTLE COUNTRY UT-SAN RAFAEL SWELL UT-WASATCH PLATEAU/BOOK CLIFFS UT-
229 PM MDT WED AUG 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON AND NORTHERN EMERY
COUNTIES UNTIL 315 PM MDT...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF WELLINGTON...OR 15 MILES SOUTH
OF PRICE...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   WELLINGTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3973 11070 3961 11042 3929 11068 3937 11089
TIME...MOT...LOC 2029Z 207DEG 14KT 3941 11073

MERRILL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:43 PM MDTSpecial Weather StatementSLCKane47 min
Aug 3, 7:04 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane41 min
Aug 3, 7:19 PM MDTFlash Flood WarningSLCGarfield, Kane6 hr
Aug 3, 7:45 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane45 min
Aug 3, 9:03 PM MDTAreal Flood AdvisorySLCBeaver57 min
Aug 4, 3:45 AM MDTFlash Flood WatchSLC18 hr
Aug 4, 10:49 AM MDTSpecial Weather StatementSLCCarbon41 min
Aug 4, 11:24 AM MDTAreal Flood AdvisorySLCCarbon, Emery3 hr
Aug 4, 11:27 AM MDTSpecial Weather StatementSLCCarbon48 min
Aug 4, 12:10 PM MDTFlash Flood WarningSLCCarbon3 hr
Aug 4, 12:39 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne3 hr
Aug 4, 12:44 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 4, 12:46 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele24 min
Aug 4, 1:05 PM MDTSpecial Weather StatementSLCSalt Lake40 min
Aug 4, 1:10 PM MDTSpecial Weather StatementSLCSevier50 min
Aug 4, 1:21 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake39 min
Aug 4, 1:35 PM MDTSpecial Weather StatementSLCGarfield25 min
Aug 4, 1:39 PM MDTSpecial Weather StatementSLCGarfield21 min
Aug 4, 1:48 PM MDTSpecial Weather StatementSLCDuchesne27 min
Aug 4, 1:51 PM MDTSpecial Weather StatementSLCCarbon39 min
Aug 4, 2:04 PM MDTSpecial Weather StatementSLCGarfield41 min
Aug 4, 2:05 PM MDTSpecial Weather StatementSLCWasatch25 min
Aug 4, 2:09 PM MDTSpecial Weather StatementSLCSanpete51 min
Aug 4, 2:13 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah32 min
Aug 4, 2:15 PM MDTSpecial Weather StatementSLCEmery45 min
Aug 4, 2:19 PM MDTSpecial Weather StatementSLCRich26 min
Aug 4, 2:20 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne40 min
Aug 4, 2:22 PM MDTSevere Thunderstorm WarningSLCEmery38 min
Aug 4, 2:29 PM MDTSpecial Weather StatementSLCCarbon46 min
Aug 4, 2:40 PM MDTSevere Thunderstorm WarningSLCSalt Lake, Utah, Wasatch50 min
Aug 4, 2:52 PM MDTSpecial Weather StatementSLCSanpete38 min
Aug 4, 2:58 PM MDTSevere Thunderstorm WarningSLCEmery62 min
Aug 4, 3:06 PM MDTSpecial Weather StatementSLC39 min
Aug 4, 3:08 PM MDTFlash Flood WarningSLCGarfield, Kane112 min
Aug 4, 3:11 PM MDTSpecial Weather StatementSLCTooele34 min
Aug 4, 3:15 PM MDTSevere Thunderstorm WarningSLCCarbon19 min
Aug 4, 3:30 PM MDTSpecial Weather StatementSLCWasatch30 min
Aug 4, 3:40 PM MDTSpecial Weather StatementSLCEmery50 min
Aug 4, 3:43 PM MDTSpecial Weather StatementSLCSevier47 min
Aug 4, 3:54 PM MDTSevere Thunderstorm WarningSLCEmery51 min
Aug 4, 3:56 PM MDTSpecial Weather StatementSLCSummit, Wasatch34 min
Aug 4, 4:05 PM MDTSpecial Weather StatementSLCUtah25 min
Aug 4, 4:40 PM MDTSpecial Weather StatementSLCEmery50 min
Aug 4, 5:15 PM MDTSpecial Weather StatementSLCGarfield45 min
Aug 4, 5:24 PM MDTSevere Thunderstorm WarningSLCEmery35 min

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.